Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 194, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 9, 2011, 9:29 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 9:29 PM CDT (02:29 UTC)
- Expired
- Jun 9, 2011, 10:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 121 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2854 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
245
WUUS53 KICT 100229
SVRICT
KSC073-207-100330-
/O.NEW.KICT.SV.W.0194.110610T0229Z-110610T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1030 PM CDT
* AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HAMILTON TO 7
MILES NORTHWEST OF TORONTO TO FALL RIVER...AND MOVING EAST AT 65
MPH.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER...NEOSHO FALLS...VIRGIL...BATESVILLE AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3790 9639 3805 9619 3804 9552 3773 9553
TIME...MOT...LOC 0229Z 272DEG 57KT 3797 9613 3785 9600
3760 9601
WIND...HAIL 70MPH 1.50IN
$$
KETCHAM3 follow-up statements
329
WWUS53 KICT 100249
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
949 PM CDT THU JUN 9 2011
KSC073-207-100330-
/O.CON.KICT.SV.W.0194.000000T0000Z-110610T0330Z/
GREENWOOD KS-WOODSON KS-
949 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODSON AND
NORTHERN GREENWOOD COUNTIES UNTIL 1030 PM CDT...
AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF YATES CENTER
TO YATES CENTER TO 5 MILES NORTHEAST OF FREDONIA...MOVING EAST AT 65
MPH.
LOCATIONS IMPACTED INCLUDE...
NEOSHO FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3790 9639 3805 9619 3804 9552 3773 9553
TIME...MOT...LOC 0249Z 272DEG 57KT 3795 9573 3783 9560
3756 9566
WIND...HAIL 60MPH 1.00IN
$$
BILLINGS994
WWUS53 KICT 100314
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1014 PM CDT THU JUN 9 2011
KSC073-100324-
/O.CAN.KICT.SV.W.0194.000000T0000Z-110610T0330Z/
GREENWOOD KS-
1014 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREENWOOD COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3773 9553 3774 9557 3782 9596 3804 9596
3804 9552
TIME...MOT...LOC 0314Z 275DEG 37KT 3799 9552 3776 9557
$$
KSC207-100330-
/O.CON.KICT.SV.W.0194.000000T0000Z-110610T0330Z/
WOODSON KS-
1014 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODSON COUNTY
UNTIL 1030 PM CDT...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING 50 TO 60 MPH WINDS AND SMALL HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEOSHO FALLS TO 7 MILES
NORTHEAST OF BUFFALO...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3773 9553 3774 9557 3782 9596 3804 9596
3804 9552
TIME...MOT...LOC 0314Z 275DEG 37KT 3799 9552 3776 9557
WIND...HAIL 60MPH <.75IN
$$
KLEINSASSER043
WWUS53 KICT 100328
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1028 PM CDT THU JUN 9 2011
KSC207-100339-
/O.EXP.KICT.SV.W.0194.000000T0000Z-110610T0330Z/
WOODSON KS-
1028 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR WOODSON COUNTY WILL EXPIRE AT
1030 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3773 9553 3774 9557 3782 9596 3804 9596
3804 9552
TIME...MOT...LOC 0329Z 275DEG 37KT 3797 9532 3774 9538
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:29 PM CDT, 6 hours earlier.
Area forecast discussion, Jun 9, 3:29 PM CDT, 6 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 329 PM CDT THU JUN 9 2011 .DISCUSSION... THE MAIN FORECAST CONCERN IS THUNDERSTORM CHANCES TONIGHT AND THEN THE PLACEMENT OF THE COLD FRONT AND SUBSEQUENT TEMPERATURES. SYNOPSIS: A TROUGH AND ASSOCIATED DISTURBANCE IS MOVING ACROSS THE NORTHERN ROCKIES THIS AFTERNOON. ALONG THE EDGE OF THIS TROUGH...A FEW WEAKER DISTURBANCES ARE MOVING ACROSS THE CENTRAL PLAINS. THIS WILL HELP GIVE SUPPORT FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. AT THE SURFACE THE COLD FRONT WAS OVER SALINA DRAPING SOUTHWEST TOWARD PRATT AT 3PM. SOME SCATTERED SHOWERS AND THUNDERSTORMS MOVED ACROSS THE AREA EARLIER TODAY...BUT THEY DIMINISHED LEAVING SOME SCATTERED CLOUDS OVER EASTERN KANSAS. NEAR AND SOUTH OF THE FRONT TEMPERATURES HAVE REACHED INTO THE MID TO UPPER 90S...WHILE BEHIND THE FRONT 80S ARE WIDESPREAD. TONIGHT - EARLY FRIDAY: THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON/EARLY EVENING. WITH THE UPPER LEVEL SUPPORT FROM THE WAVE MOVING THROUGH AND PLENTIFUL CAPE (~2000 J/KG) AND SHEAR (~50 KTS). THE HIGH RESOLUTION MODELS HAVE BEEN CONSISTENT IN DEVELOPING THUNDERSTORMS ALONG AND AHEAD OF THE FRONT BETWEEN 22-01Z. THE MAIN CONCERN WILL BE LARGE HAIL AND STRONG WINDS. AS ANOTHER WAVE MOVES THROUGH THIS LATE TONIGHT AND INTO FRIDAY MORNING...MOISTURE TRANSPORT INCREASES...AND THERE IS A HINT THAT THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS. FRIDAY - SATURDAY: THE FRONT WILL BEGIN TO MAKE FURTHER SOUTHWESTWARD PROGRESS DURING THE FRIDAY...BRINGING SOME RELIEF TO THE ABOVE NORMAL TEMPERATURES. THE TRICKY PART OF THE TEMPERATURES IS THE POSSIBLE DEVELOPMENT OF THUNDERSTORMS ALONG THE FRONT DURING THE DAY. CLOUD COVER AND RAIN COULD KEEP TEMPERATURES EVEN COOLER. BY FRIDAY NIGHT THE FRONT WILL HAVE PUSHED INTO SOUTHEASTERN KANSAS...MOVING THE MAIN PRECIPITATION AREA WITH IT. BY SATURDAY THE FRONT WILL RETURN BACK TO THE NORTH OVER WESTERN KANSAS. THE RESIDUAL BOUNDARY WILL KEEP THE PLENTIFUL MOISTURE TO THE NORTH AND EAST AND THE WARMER TEMPERATURES TO THE SOUTH AND EAST. THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE DURING THE MORNING HOURS OVER SOUTHERN KANSAS AS ISENTROPIC LIFT/MOISTURE TRANSPORT INTERACTS WITH THE BOUNDARY. THIS AREA WILL SHIFT TO THE NORTH DURING THE DAY...WITH SOME SEVERE WEATHER POSSIBILITIES DURING THE AFTERNOON NEAR THE BOUNDARY. SUNDAY - THURSDAY: WARMER TEMPERATURES WILL RETURN TO THE REGION BY SUNDAY...AS WARM AIR ADVECTION INCREASES AND THE WARM FRONT MOVES NORTHWARD. TEMPERATURES IN THE MID TO UPPER 90S WILL BE POSSIBLE THROUGH THURSDAY. THE MEDIUM RANGE MODELS INDICATE THAT A RIDGE WILL BUILD IN SUNDAY/MONDAY...BUT THEN SHOW A DISTURBANCE MOVING THROUGH BY MONDAY NIGHT/TUESDAY. THERE HAVE BEEN SOME DISCREPANCIES WITH THE MEDIUM RANGE MODELS BY MID WEEK...BUT THE LATEST 12Z ECMWF HAS COME INTO BETTER ALIGNMENT WITH THE 12Z GFS. THIS SHOWS A WAVE MOVING THROUGH LATE TUESDAY BRINGING ANOTHER FRONT THROUGH. THUNDERSTORM DEVELOPMENT LOOKS TO STAY NORTH OF THE REGION...AND HAVE KEPT MUCH OF THE FORECAST DRY AT THIS TIME. BILLINGS && KCNU .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THUNDERSTORMS IS THE MAIN PROBLEM THIS AFTERNOON AND OVERNIGHT. A FRONT EXTENDED FROM NEAR KDDC-KSLN. CONVECTION IS EXPECTED TO DEVELOP ALONG THIS FRONT BETWEEN 22Z AND 00Z. THIS CONVECTION SHOULD MOVE EAST AS THE FRONT STARTS TO HEAD THAT WAY THIS EVENING. INVERTED V SOUNDINGS SUGGEST A LARGE HIGH WIND THREAT WITH STORMS THIS EVENING. THE FRONT IS EXPECTED TO STALL FRIDAY MORNING...AROUND 15Z...AND EXTEND ALONG THE KANSAS TURNPIKE. ABOUT 100 MILES NORTHEAST OF THE FRONT...CIGS WILL BE VFR...WHICH WILL INCLUDE KRSL. LIKELIHOOD OF THIS AT KHUT AND KRSL IS LOWER. MORE STORMS EXPECTED ALONG THE FRONT FRIDAY EVENING. COOK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 87 65 82 / 40 20 30 50 HUTCHINSON 63 85 62 79 / 40 20 20 40 NEWTON 65 84 62 79 / 40 30 20 40 ELDORADO 65 86 64 81 / 40 30 30 40 WINFIELD-KWLD 69 92 66 84 / 40 20 30 50 RUSSELL 56 79 58 78 / 30 20 10 30 GREAT BEND 58 82 59 79 / 30 20 10 40 SALINA 61 80 60 79 / 40 30 10 20 MCPHERSON 62 83 62 79 / 40 20 10 40 COFFEYVILLE 70 90 68 85 / 40 30 40 40 CHANUTE 69 89 66 81 / 40 40 40 30 IOLA 68 86 65 80 / 40 40 40 30 PARSONS-KPPF 70 90 67 83 / 40 30 40 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 9:25 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 925 PM CDT THU JUN 9 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-110230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 925 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THE THREAT FOR SEVERE WEATHER WILL CONTINUE OVER PORTIONS OF SOUTH-CENTRAL AND SOUTHEAST KANSAS THROUGH ABOUT MIDNIGHT OR 1 AM. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH VERY HEAVY RAINFALL RATES AND LOCALIZED FLASH FLOODING. A FEW ADDITIONAL NON-SEVERE THUNDERSTORMS MAY REDEVELOP LATER TONIGHT GENERALLY WEST OF INTERSTATE 135. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY...WITH THE BETTER CHANCES AND POSSIBLY A FEW SEVERE STORMS FOR AREAS EAST OF THE KANSAS TURNPIKE. CHANCES FOR THUNDERSTORMS WILL REMAIN IN THE FORECAST INTERMITTENTLY THROUGH THE WEEKEND...WITH STRONG OR ISOLATED SEVERE STORMS POSSIBLE SATURDAY. CHANCES FOR THUNDERSTORMS WILL DIMINISH MONDAY THROUGH WEDNESDAY BEFORE RETURNING FOR THURSDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED THROUGH ABOUT MIDNIGHT OR 1 AM OVER PORTIONS OF SOUTH-CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK
In the hours before
Local storm report, Jun 9, 9:15 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
915 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 1 W ANDOVER 37.69N 97.16W
06/09/2011 E1.00 INCH SEDGWICK KS STORM CHASER
&&
ELDERLocal storm report, Jun 9, 9:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
916 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND GST 2 N DERBY 37.58N 97.26W
06/09/2011 M62 MPH SEDGWICK KS AMATEUR RADIO
&&
ELDERLocal storm report, Jun 9, 9:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM FLASH FLOOD 3 N CLEARWATER 37.55N 97.50W
06/09/2011 SEDGWICK KS STORM CHASER
A LOT OF HIGH WATER REPORTED BY KWCH TELEVISION STORM
CHASER
&&
ELDERLocal storm report, Jun 9, 9:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
924 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND DMG BENTON 37.79N 97.11W
06/09/2011 BUTLER KS EMERGENCY MNGR
POWERLINES REPORTED DOWN IN BENTON.
0922 PM TSTM WND DMG TOWANDA 37.80N 97.00W
06/09/2011 BUTLER KS EMERGENCY MNGR
POWER LINES REPORTED DOWN IN TOWANDA.
&&
SGSLocal storm report, Jun 9, 9:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM FLASH FLOOD 3 NE WICHITA MID CONTIN 37.69N 97.40W
06/09/2011 SEDGWICK KS AMATEUR RADIO
WEST STREET FLOODED FROM KELLOGG TO ZOO BOULEVARD
&&
ELDERLocal storm report, Jun 9, 9:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
929 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TSTM WND DMG AUGUSTA 37.69N 96.98W
06/09/2011 BUTLER KS EMERGENCY MNGR
2 FOOT DIAMETER TREE LIMBS DOWN
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 41 min |
| Jun 9, 7:25 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 34 min |
| Jun 9, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 66 min |
| Jun 9, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 50 min |
| Jun 9, 7:48 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 42 min |
| Jun 9, 7:53 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 37 min |
| Jun 9, 8:01 PM CDT | Areal Flood Warning | ICT | Sedgwick | 34 min |
| Jun 9, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 54 min |
| Jun 9, 8:24 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 31 min |
| Jun 9, 8:38 PM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 9, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 65 min |
| Jun 9, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood, Wilson, Woodson | 52 min |
| Jun 9, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 47 min |
| Jun 9, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Sedgwick, Sumner | 60 min |
| Jun 9, 9:26 PM CDT | Areal Flood Warning | ICT | Butler | 3 hr |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 61 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 55 min |
| Jun 10, 6:49 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.